# SDR JJBA2018121709012

- Difficulty date: December 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT STRIP 1RH PLASTIC IS CRACKED AND PHOTO LUMINESCENT STRIP IS FADED. REMOVED AND REPLACED CRACKED AND FADED #1 RH PHOTO LUMINESCENT FLOOR PROXIMITY STRIP LIGHT ASSEMBLY.
